# SDR TSAA9951459

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554837503
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN AFT FUSELAGE SKIN FORWARD OF APU DOOR ON LEFT SIDE IN NON-PRESSURIZED AREA.  REPAIRED IAW ECO 3029.  AIRCRAFT RETURNED TO SERVICE.  (M)
